Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 134, NWS Cleveland, OH

June 23, 20084 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 23, 2008, 4:52 PM EDT for 4 counties in Ohio. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2008, 4:52 PM EDT (20:52 UTC)
Expired
Jun 23, 2008, 5:45 PM EDT
In force
53 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashland County, OH, Holmes County, OH, Stark County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 81 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:10 PM EDTHAIL 0.88Wooster, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 232052
SVRCLE
OHC005-075-151-169-232145-
/O.NEW.KCLE.SV.W.0134.080623T2052Z-080623T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
452 PM EDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ASHLAND COUNTY IN NORTH CENTRAL OHIO...
  NORTHEASTERN HOLMES COUNTY IN NORTHEAST OHIO...
  SOUTHWESTERN STARK COUNTY IN NORTHEAST OHIO...
  SOUTHERN WAYNE COUNTY IN NORTHEAST OHIO...

* UNTIL 545 PM EDT

* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
   THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WOOSTER TO
  11 MILES WEST OF WOOSTER...OR ALONG A LINE EXTENDING FROM WOOSTER
  TO 9 MILES NORTHWEST OF SHREVE...AND MOVING EAST AT 21 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINESBURG...WILMOT...MOUNT EATON AND BREWSTER

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4079 8222 4087 8200 4069 8148 4064 8151
      4064 8157 4063 8158 4063 8162 4062 8165
      4056 8165
TIME...MOT...LOC 2052Z 276DEG 18KT 4085 8196 4078 8213

$$

LOMBARDY
2 follow-up statements
000 
WWUS51 KCLE 232124
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
523 PM EDT MON JUN 23 2008

OHC005-075-151-169-232145-
/O.CON.KCLE.SV.W.0134.000000T0000Z-080623T2145Z/
ASHLAND OH-WAYNE OH-STARK OH-HOLMES OH-
523 PM EDT MON JUN 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN HOLMES...SOUTHWESTERN STARK...SOUTHERN WAYNE AND
EAST CENTRAL ASHLAND COUNTIES...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTH OF APPLE CREEK TO WOOSTER...OR ALONG A LINE EXTENDING
FROM 8 MILES EAST OF WOOSTER TO WOOSTER...MOVING EAST AT 21 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FREDERICKSBURG...WINESBURG...WILMOT...MOUNT EATON...BREWSTER AND
BEACH CITY

LAT...LON 4079 8222 4087 8200 4069 8148 4064 8151
      4064 8157 4063 8158 4063 8162 4062 8165
      4056 8165
TIME...MOT...LOC 2123Z 276DEG 18KT 4083 8176 4076 8193

$$

FITZ
000 
WWUS51 KCLE 232147
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
547 PM EDT MON JUN 23 2008

OHC005-075-151-169-232157-
/O.EXP.KCLE.SV.W.0134.000000T0000Z-080623T2145Z/
ASHLAND OH-WAYNE OH-STARK OH-HOLMES OH-
547 PM EDT MON JUN 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLMES...
SOUTHWESTERN STARK...SOUTHERN WAYNE AND EAST CENTRAL ASHLAND COUNTIES
EXPIRES AT 545 PM EDT...

LAT...LON 4079 8222 4087 8200 4069 8148 4064 8151
      4064 8157 4063 8158 4063 8162 4062 8165
      4056 8165
TIME...MOT...LOC 2124Z 276DEG 18KT 4083 8175 4076 8192

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:35 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 23, 3:35 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EDT MON JUN 23 2008

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL AND SURFACE BASED TROUGH WILL MOVE EAST
OF THE AREA TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD OVER THE REGION
TONIGHT AND TUESDAY AND THEN DOMINATE THE REGION THROUGH FRIDAY MORNING.
A WARM FRONT WILL MOVE NORTHEAST ACROSS THE AREA FRIDAY AFTERNOON.
FLOW AROUND A HIGH PRESSURE CENTERED TO THE SOUTHEAST AND A LOW
PRESSURE SYSTEM MOVING NORTHEAST THROUGH THE WESTERN GREAT LAKES
WILL PERSIST OUT OF THE SOUTHWEST FRIDAY AFTERNOON INTO SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
ONCE AGAIN...SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE
FORECAST AREA IN RESPONSE TO DAY TIME HEATING...INSTABILITY DUE TO
COLD AIR ADVECTION ALOFT...AND UPPER LEVEL SYNOPTIC SUPPORT FROM
UPPER LEVEL TROUGH AND PVA. TRIGGER TEMPERATURE WAS 71 DEGREES AND
ONCE THAT TEMPERATURE WAS REACHED...CUMULUS CLOUDS BEGAN TO FORM
OVER THE REGION. CONVECTION QUICKLY DEVELOPED AFTER TRIGGER
TEMPERATURE BEING REACHED.

ACTIVITY WILL LIKELY CONTINUE INTO THE EVENING WITH THE MAIN
THREAT BEING LARGE HAIL. THERE MAY BE A FEW CASES WHERE WIND MAY
BE A THREAT. JUST SPOKE TO THE STORM PREDICTION CENTER BY PHONE
AND THEY DECIDED THAT THEY WOULD NOT ISSUE A SEVERE THUNDERSTORM
WATCH FOR THIS EVENING OVER OUR AREA DUE TO MINIMAL THREAT FROM
HAIL. LOCAL OFFICE HERE WILL HANDLE SEVERE THUNDERSTORMS WITH
WARNINGS AS NEEDED.

UPPER LEVEL AND SURFACE TROUGH WILL GRADUALLY SHIFT EAST DURING
THE NIGHT. LOSS OF DAY TIME HEATING WILL HELP DIMINISH DIURNAL
NATURE OF CONVECTION OVER THE AREA. PRECIPITATION THREAT WILL END
RATHER EARLY IN THE WESTERN PORTIONS OF THE AREA THIS EVENING BUT
WILL LEAVE A MENTION OF A SLIGHT CHANCE OF SHOWERS IN THE EAST
THROUGH THE NIGHT FOR LEFTOVER SHOWER ACTIVITY.

COOL AIR WILL FILTER INTO THE AREA LATE TONIGHT. HOWEVER...COLD
AIR ADVECTION ALOFT WILL COME TO AN END IN THE WEST TOMORROW
MORNING. BASED ON 850 TEMPERATURES OF 8 TO 9 DEGREES C...ADJUSTED
MAV GUIDANCE TEMPERATURES LOOK REASONABLE.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
HIGH PRESSURE BUILDS GRADUALLY EAST ACROSS THE AREA AND WILL BE
THE DOMINANT WEATHER FEATURE THROUGH THIS PERIOD. SUBSIDENCE AND
COOL AIR ADVECTION WILL ALLOW FOR SKIES TO CLEAR OUT OVER THE
REGION. SOME GRADUAL WARMING WILL TAKE PLACE WEDNESDAY AND
THURSDAY AS COOL AIR IN PLACE BEGINS TO RETREAT TO THE EAST.

WARM FRONT APPROACHES THE REGION FROM THE SOUTHWEST THURSDAY NIGHT
BUT WILL HOLD OFF UNTIL FRIDAY TO MOVE INTO THE REGION.

ADJUSTED MAV AND ADJUSTED GFS TEMPERATURES LOOK REASONABLE WITH
MID LEVEL WARM AIR TAKING PLACE SLOWLY OVER THE REGION BEFORE TRUE
STRONG WARM FRONT ARRIVES FRIDAY.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
UNSETTLED WEATHER THROUGH SUNDAY ESPECIALLY WITH MODEL DIFFERENCES.
THE GFS IS NOW COMING AROUND TO MORE OF A ECMWF SOLUTION...TIMING
ARE STILL ISSUES. THE DIGEX IS DRY FRIDAY. NONE THE LESS CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. WARM FRONT FRIDAY AND COLD
FRONT SATURDAY AND A TROF SUNDAY. THE 00Z ECMWF TRIES TO DRY THINGS
OUT BY LATE SATURDAY AFTERNOON...THE GFS DOES NOT.  THE GFS TRIES TO
SLOW THE FRONT OFF AND THAT WOULD LINGER THE SHOWERS AND
THUNDERSTORMS INTO SATURDAY NIGHT. MONDAY THE ECMWF HAS A LITTLE QPF
IN THE EASTERN PORTION OF THE FORECAST AREA...ATTM...WILL KEEP IT
DRY...GFS AGREES WITH HIGH PRESSURE IN CONTROL.  WENT CLOSE TO HPC
AND MEX GUIDANCE FOR TEMPERATURES.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
UPPER TROF OVER THE AREA WILL DRIFT EAST THROUGH THE TAF FORECAST
PERIOD AND HIGH PRESSURE WILL TRY TO BUILD IN ON TUESDAY. COLD
FRONT IS ASSOCIATED WITH UPPER LOW MOVING EAST THIS AFTERNOON. STILL SOME
QUESTION HOW WIDESPREAD THE THUNDERSTORM ACTIVITY WILL BE. AT THIS
TIME FEELING THAT THE MAJORITY OF ACTIVITY WILL BE OVER THE
EASTERN PORTION OF THE FORECAST AREA. IN THE THUNDERSTORMS NON VFR
CONDITIONS. THE BIG THREAT WILL BE HAIL WITH THE FREEZING LEVEL
SO LOW NEAR 9000 FEET. THE ACTIVITY SHOULD DECREASE QUICKLY THIS
EVENING. IN THE NORTHWEST FLOW A LITTLE ON THE EDGE ABOUT THE FOG
THREAT FOR TONIGHT...THE WINDS WILL DECREASE BUT THE DEW POINTS
WONT BE DROPPING MUCH. ANY FOG WOULD BE BRIEF.

OUTLOOK...HIGH PRESSURE WILL MOVE EAST WEDNESDAY AND THE MODELS
START SPREADING A THREAT BACK IN BY LATE WEDNESDAY AND THEN THE
THREAT WILL CONTINUE INTO FRIDAY AS A WARM FRONT WILL MOVE THROUGH
THE AREA. NON VFR CONDITIONS MAINLY IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
MODELS SEEM TO BE IN FAIRLY GOOD AGREEMENT FOR THE NEXT FIVE DAYS SO
REASONABLY CONFIDENT IN OVERALL FORECAST. PROBLEM IS THAT THERE WILL
BE A SERIES OF WEAK TROUGHS MOVING THROUGH THAT WILL VEER WINDS WITH
THEIR PASSAGE. MODELS HAVE SOME DIFFERENCES IN TIMING OF THESE WEAK
FEATURES.  IN GENERAL LIGHT AND CHANGEABLE FLOW EXPECTED THROUGH TUE
AS HIGH PRESSURE MOVES ACROSS THE LAKE. SOUTH THEN SW FLOW WILL SET
UP TUE NIGHT INTO WED WITH WIND SPEEDS PROBABLY INTO A 10 TO 15
KNOTS RANGE WHICH WILL PERSIST THROUGH SATURDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...ADAMS
Hazardous weather outlook, Jun 23, 5:20 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
520 AM EDT MON JUN 23 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-240930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
520 AM EDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS TODAY. THUNDERSTORMS ARE EXPECTED
TO DEVELOP TODAY AS AN UPPER LEVEL DISTURBANCE ROTATES ACROSS THE
LOCAL AREA. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE...
ESPECIALLY THIS AFTERNOON. GIVEN VERY COLD TEMPERATURES
ALOFT...THE MAIN SEVERE WEATHER THREAT TODAY WILL BE FROM LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KUBINA

In the hours before

Local storm report, Jun 23, 3:11 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             5 E MOUNT VERNON        40.39N 82.38W
06/23/2008  E0.75 INCH       KNOX               OH   TRAINED SPOTTER

            HAIL COVERING THE GROUND IN APPLE VALLEY.

0230 PM     HAIL             1 E CENTERBURG          40.30N 82.68W
06/23/2008  E0.75 INCH       KNOX               OH   TRAINED SPOTTER

0255 PM     HAIL             6 E JEFFERSON           41.74N 80.65W
06/23/2008  E0.88 INCH       ASHTABULA          OH   PUBLIC

0305 PM     HAIL             ANDOVER                 41.61N 80.57W
06/23/2008  E0.88 INCH       ASHTABULA          OH   PUBLIC

&&

KIELTYKA
Local storm report, Jun 23, 3:39 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             CANFIELD                41.03N 80.77W
06/23/2008  E0.75 INCH       MAHONING           OH   PUBLIC

&&

KIELTYKA
Local storm report, Jun 23, 4:29 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
429 PM EDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             ELMORE                  41.47N 83.29W
06/23/2008  E0.75 INCH       OTTAWA             OH   TRAINED SPOTTER

0418 PM     HAIL             AKRON                   41.08N 81.52W
06/23/2008  E0.88 INCH       SUMMIT             OH   PUBLIC

0423 PM     HAIL             RAVENNA                 41.16N 81.24W
06/23/2008  E0.75 INCH       PORTAGE            OH   TRAINED SPOTTER

&&

KIELTYKA
Local storm report, Jun 23, 4:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
449 PM EDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             STOW                    41.18N 81.44W
06/23/2008  E0.75 INCH       SUMMIT             OH   PUBLIC

0430 PM     HAIL             3 W NORWALK             41.24N 82.67W
06/23/2008  E0.75 INCH       HURON              OH   TRAINED SPOTTER

0435 PM     HAIL             NORWALK                 41.24N 82.61W
06/23/2008  E1.75 INCH       HURON              OH   TRAINED SPOTTER

0442 PM     HAIL             NORWALK                 41.24N 82.61W
06/23/2008  E0.75 INCH       HURON              OH   TRAINED SPOTTER

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:35 PM EDTSevere Thunderstorm WarningCLEKnox40 min
Jun 23, 2:36 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne39 min
Jun 23, 2:40 PM EDTSpecial Marine WarningCLE86 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull50 min
Jun 23, 3:11 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne40 min
Jun 23, 3:16 PM EDTSevere Thunderstorm WarningCLEOttawa44 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull25 min
Jun 23, 3:35 PM EDTAreal Flood AdvisoryCLEHolmes, Wayne4 hr
Jun 23, 3:39 PM EDTSpecial Marine WarningCLE66 min
Jun 23, 3:42 PM EDTSevere Thunderstorm WarningCLEAshtabula48 min
Jun 23, 3:57 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca48 min
Jun 23, 3:58 PM EDTSevere Thunderstorm WarningCLEPortage47 min
Jun 23, 4:12 PM EDTSevere Thunderstorm WarningCLEPortage, Summit48 min
Jun 23, 4:15 PM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Medina, Wayne60 min
Jun 23, 4:36 PM EDTSevere Thunderstorm WarningCLEWood39 min
Jun 23, 5:10 PM EDTSevere Thunderstorm WarningCLETrumbull23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.